# SDR FDEA20190201239

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 75,962 hours, 27,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PDIS  920     25-60  0406     31JAN19  BUD  FACT  U  LOGPAGES:3011290  RT DOOR EVACUATION SLIDE LEVER DOES NOT MOVE ALL  THE WAY INTO THE "GREEN DISARMED" BAND. HOWEVER  SLIDE LIGHT EXTINGUISHES   ARMED PLACARD RETRACTS  WHEN LEVER IS IN GREEN DISARMED BAND. GIRT BAR AND FLOOR FITTINGS INSPECTION/CHECK C/O  I.A.W. AMM 25-66-10-2.  FOD FOUND, REMOVED, THEN OPERATIONAL CHECK OF  THE SLIDE ARMING LEVER PERFORMED. SATIS.  LEVER GOES TO FULLY DISARMED POSITION AND THE  GIRT BAR DISENGAGED.
